MAUDE Adverse Event Report: UNOMEDICAL UM-D MINIMED SURE-T; UNO CONTACT DETACH G29 80/10 SC1 MIMX

UNOMEDICAL UM-D MINIMED SURE-T; UNO CONTACT DETACH G29 80/10 SC1 MIMX
Model Number MMT-866A
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code Hyperglycemia (1905)
Date of Event 04/30/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E1: patient city: (b)(6).Patient country: hungary.
 
Event or Problem Description
Reference number (b)(4).Event occurred in hungary.It was reported that patient faced a crimped infusion set tubing event on (b)(6) 2025 at set connector.The blood glucose level was high and the patient was treated with subcutaneous insulin injection after infusion set change.The patient replaced the infusion set and resumed insulin deliveries successfully.No further information available.
 
Event or Problem Description
To date no additional patient or event details have been received.
 
Additional Manufacturer Narrative
The initial mdr with manufacturing report number (3003442380-2025-10324), was submitted on 02-jun-2025.Upon completion of the investigation, the manufacturing date was updated as 28-nov-2024.Additional information - this mdr is being submitted to include the below: h6: investigation results under type of investigation, investigation findings, investigation conclusions.H11: investigation summary: revision 21 of 3709030 does not require a complaint that is type 2 reportable to open a child investigation.This child investigation was opened against a previous revision of 3709030.Complaint investigation results: a complaint investigation has been initiated under complaint investigation child record (b)(4).The batch 6009324, in question was manufactured at the reynosa site.Threshold analysis: a query was run on 19-sep-2025 against "final reporting decision equal "serious injury" and "death", "lot number" criteria equal "6009324".The count of complaint is 0 which is below 3.No further statistical trending analysis is required.Device history record (dhr) review: the lot 6009324 was manufactured according to the work instruction (wi) version 98 and manufactured in the machine multivac 14 on 28/nov/2024, with a total of (b)(4) units.Glue-tubing lot: the lot 4j02646 was manufactured according to the wi version 65 and manufactured in the machine sc02 on 13/sep/2024, with a total of (b)(4) units.Review of the dhr showed that all relevant tests required during the related processes had been fulfilled and met the requirements.No deviation was identified, nor maintenance events were recorded related to complaint code.Conclusion summary of complaint investigation: as a result of the following: one extended was raised during the process unrelated to the malfunction reported, therefore, no non-conformance (nc) raised during production related to complaint code, no further actions are required.This complaint will not require further root cause investigation nor corrective and preventive action (capa) plan.Therefore, this issue will be monitored through the post market surveillance activities.

Brand Name
MINIMED SURE-T
Common Device Name
UNO CONTACT DETACH G29 80/10 SC1 MIMX
Manufacturer (Section D)
UNOMEDICAL UM-D
ave. fomento industrial l9 m3
parque industrial del norte
reynosa , tamps., mexico 88736
MX  88736
Manufacturer Contact
aaholmvej 1-3
osted
lejre, 4320
MDR Report Key22139759
Report Number3003442380-2025-10324
Device Sequence Number8205357
Product Code FPA
UDI-Device Identifier05705244019461
UDI-Public05705244019461
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K160648
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberMMT-866A
Device Lot Number6009324
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/01/2025
Supplement Date Received by Manufacturer09/20/2025
Initial Report FDA Received Date06/04/2025
Supplement Report FDA Received Date10/16/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/28/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown